Alert archive / Alabama / Freeze Warnings in 2013
Freeze Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Mar 25, 2013, 1:45 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Mar 26, 2013, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2013, 1:45 PM CDT (18:45 UTC)
- In effect from
- Mar 26, 2013, 1:00 AM CDT
- Expired
- Mar 26, 2013, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- -374 m²/s²
- 0-3 km storm-relative helicity
- -246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
921 WWUS74 KMOB 251845 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 145 PM CDT MON MAR 25 2013 ...A FREEZE WARNING IS IN EFFECT FOR LATE TONIGHT THROUGH EARLY TUESDAY MORNING... ...A WIND ADVISORY REMAINS IN EFFECT THROUGH EARLY THIS EVENING... .STRONG NORTHERLY WINDS WILL CONTINUE TO PUSH COLDER NORTHERLY AIR OVER THE AREA TODAY. WINDS WILL DECREASE TONIGHT...ALLOWING FOR TEMPERATURES TO REACH OR DROP BELOW FREEZING AT MOST LOCATIONS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-252300- /O.UPG.KMOB.FZ.A.0001.130326T0600Z-130326T1300Z/ /O.NEW.KMOB.FZ.W.0002.130326T0600Z-130326T1300Z/ /O.CON.KMOB.WI.Y.0013.000000T0000Z-130325T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 145 PM CDT MON MAR 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY. * TIMING...WIND AND WIND GUSTS STAYING ABOVE CRITERIA LEVEL THROUGH EARLY EVENING. TEMPERATURES WILL BEGIN TO DROP BELOW FREEZING AFTER MIDNIGHT...BEGINNING WITH LOCATIONS WELL INLAND. * WINDS...15 TO 25 MPH WITH FREQUENT GUSTS TO AROUND 30 MPH. * TEMPERATURE...TEMPERATURES DROPPING BELOW FREEZING BEGINNING AFTER MIDNIGHT...FALLING INTO THE UPPER 20S WELL INLAND TO AROUND FREEZING JUST INLAND FROM THE COAST BY SUNRISE TUESDAY. * IMPACTS...THE STRONG GUSTY WINDS TODAY WILL MAKE DRIVING IN HIGH PROFILE VEHICLES HAZARDOUS...ALONG WITH BLOWING LIGHT... UNSECURED OBJECTS AROUND. TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT TENDER PLANTS AND NEW GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
896 WWUS74 KMOB 252325 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 625 PM CDT MON MAR 25 2013 ...A FREEZE WARNING REMAINS IN EFFECT FOR LATE TONIGHT THROUGH EARLY TUESDAY MORNING... .A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TONIGHT. WINDS WILL CONTINUE TO DECREASE IN SPEED...WHILE COLDER AIR ALSO SPREADS OVER THE AREA THIS EVENING AND TONIGHT. TEMPERATURES WILL REACH OR DROP BELOW FREEZING ACROSS MOST LOCATIONS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-260730- /O.EXP.KMOB.WI.Y.0013.000000T0000Z-130325T2300Z/ /O.CON.KMOB.FZ.W.0002.130326T0600Z-130326T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 625 PM CDT MON MAR 25 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY... ...WIND ADVISORY HAS EXPIRED... * TEMPERATURE...WILL DROP BELOW FREEZING BEGINNING AFTER MIDNIGHT...FALLING INTO THE UPPER 20S WELL INLAND TO AROUND FREEZING JUST INLAND FROM THE COAST BY SUNRISE TUESDAY. * IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT TENDER PLANTS AND NEW GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. RESIDENTS MAY WANT TO BRING PETS IN FROM THE COLD TONIGHT. && $$
285 WWUS74 KMOB 260723 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 223 AM CDT TUE MAR 26 2013 ...A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING AND HAS BEEN ISSUED FOR LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING... .A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH TONIGHT. TEMPERATURES WILL REACH OR DROP BELOW FREEZING ACROSS MOST LOCATIONS BOTH THIS MORNING AND AGAIN LATE TONIGHT. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261530- /O.NEW.KMOB.FZ.W.0003.130327T0800Z-130327T1300Z/ /O.CON.KMOB.FZ.W.0002.000000T0000Z-130326T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...FOLEY...CENTURY...FLOMATON... MOLINO...BELLVIEW...ENSLEY...JAY...PACE...MILTON...CRESTVIEW... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 223 AM CDT TUE MAR 26 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURE...WILL DROP BELOW FREEZING DURING THE LATE NIGHT AND EARLY MORNING HOURS...FALLING INTO THE UPPER TWENTIES TO NEAR THIRTY OVER INLAND AREAS TO AROUND FREEZING JUST INLAND FROM THE COAST. * IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT TENDER PLANTS AND NEW GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. RESIDENTS MAY WANT TO BRING PETS IN FROM THE COLD TONIGHT. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 25, 5:53 AM CDT, 7 hours 52 minutes earlier.
Area forecast discussion, Mar 25, 5:53 AM CDT, 7 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
553 AM CDT MON MAR 25 2013
.SHORT TERM (TODAY THROUGH TONIGHT)...SEVERAL ITEMS TO DEAL WITH IN
THE FIRST TWO PERIODS OF THE FORECAST. FIRST...AS A VORT-LOBE PUSHES
SOUTH AROUND AN UPPER LOW OVER THE OHIO RIVER VALLEY...STRONG
NORTHERLY WINDS WILL AFFECT THE AREA TODAY. WIND MAGNITUDES ARE
EXPECTED TO BE GENERALLY JUST BELOW WIND ADVISORY CRITERIA...BUT WIND
GUSTS ARE A DIFFERENT STORY. AM EXPECTING REGULAR AND FREQUENT GUSTS
ABOVE WIND ADVISORY MINIMUM (25-39 MPH) LATER THIS MORNING THROUGH A
GOOD PORTION OF THE AFTERNOON. AS A RESULT...HAVE ISSUED A WIND
ADVISORY FOR TODAY. MUCH COOLER TODAY WITH HIGHS RANGING FROM
MID/UPPER 50S OVER INTERIOR ZONES...LOWER 60S COASTAL.
TONIGHT...BIGGEST PROBLEM WILL BE TEMPS. THE CONTINUED SOUTHWARD
PUSH OF THE UPPER DYNAMICS WILL FILTER MORE COLD AIR SOUTH OVER THE
FCST AREA. AM EXPECTING TEMPS TO FALL BELOW FREEZING OVER MOST OF
THE AREA AWAY FROM THE COAST. HAVING BEEN SEVERAL WEEKS SINCE THE
LAST FREEZE AND DUE TO THE LATE NATURE OF THIS FREEZE (AVERAGE LAST
FREEZE ACROSS MUCH OF THE AREA IS AROUND THE 4TH OF APRIL)...AND WITH
AREA GARDENS AND AG INTERESTS STARTING TO GET STARTED...FEEL A
FREEZE WATCH FOR TONIGHT IS WARRANTED AND WILL LIKELY BE UPGRADED TO
A FREEZE WARNING TODAY.
16/SM...12/DS
&&
.LONG TERM (TUESDAY THROUGH SUNDAY)...ON TUESDAY STRONG HIGH
PRESSURE WILL CONTINUE TO BUILD FROM THE WEST. VERY DRY CONDITIONS
ALONG WITH BREEZY CONDITIONS WILL BE LIKELY CONTINUE THROUGH EARLY
TUESDAY. WITH THE SFC HIGH PRESSURE SETTLING OVER THE REGION THROUGH
WEDNESDAY...AND MID UPPER LEVEL TROFING CONTINUING OVER THE
AREA...TEMPERATURES WELL BELOW NORMAL TUESDAY THROUGH THURSDAY
NIGHT. HIGHS TUESDAY SIMILAR TO TODAY...WITH MAX TEMPS PRIMARILY IN
THE MID/UPPER 50S ACROSS THE AREA. A LIGHT FREEZE IS AGAIN EXPECTED
ACROSS MOST (EXCEPT FOR IMMEDIATE COAST) OF THE REGION TUESDAY
NIGHT...WITH LOWS IN UPPER 20S TO LOWER 30S...MID 30S COASTAL.
GRADUALLY MODERATING TEMPS THROUGH THE REMAINDER OF THE WEEK AND INTO
THE WEEKEND AS RIDGING SFC AND ALOFT MOVES ACROSS AND THEN EAST OF
THE THE REGION...REACHING NEAR NORMS OF LOWS IN THE UPPER 40S AND
LOWER 50S AND HIGHS IN THE LOW TO MID 70S BY THE WEEKEND. WILL HAVE
SLIGHT CHANCE POPS BEGINNING LATE IN THE WEEK AND OVER THE WEEKEND AS
MOISTENING RETURN FLOW ALLOWS ATMOSPHERE TO BECOME A LITTLE MORE
UNSTABLE...BUT THERE WILL BE LITTLE TO NO LARGE SCALE FORCING. 12/DS
&&
.AVIATION (25/12Z ISSUANCE)...STRONG NORTHERLY FLOW THE ONLY POSSIBLE
PROBLEM WITH THE LATEST ISSUANCE AS VORT-LOBE PUSHES SLOWLY SOUTH
ROUND AN UPPER LOW OVER THE OHIO RIVER VALLEY. CIGS/VISBYS WELL ABOVE
VFR MINIMUMS. 16/SM
&&
.MARINE...A VORT-LOBE SWINGING SOUTH AROUND AN UPPER LOW OVER THE OHIO
RIVER VALLEY WILL CONTINUE TO STRONGLY PUSH NORTHERLY AIR FLOW OVER
THE MARINE ZONES INTO WEDNESDAY. SURFACE HIGH PRESSURE WILL SLOWLY
MEANDER EAST...PASSING NORTH OF THE FA WEDNESDAY INTO FRIDAY....WITH
OVERNIGHT INCREASES IN WINDS DUE TO ISENTROPIC DOWNGLIDE. WINDS
BECOME ONSHORE FRIDAY INTO SATURDAY AS THE SURFACE HIGH FINALLY
PUSHES WELL EAST OF THE FA. IT THEN REMAINS ONSHORE THROUGH THE
COMING WEEKEND. 16/SM
&&
.FIRE WEATHER...LOW MINIMUM HUMIDITIES TODAY IN THE UPPER TEENS AND
LOWER 20S...COMBINED WITH STRONG AND GUSTY NORTHWESTERLY TRANSPORT
WINDS WILL REQUIRE NEED FOR A RED FLAG WARNING ALL AREAS THIS
AFTERNOON. TUESDAY AFTERNOON RH'S SLIGHT HIGHER...GENERALLY IN THE
MID 20S INTERIOR AND UPPER 20S AND LOWER 30S COASTAL. NO PCPN AND NO
FOG EXPECTED THROUGH MID TO LATE WEEK. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 60 31 58 32 62 / 00 00 05 05 00
PENSACOLA 61 36 58 36 61 / 00 00 05 05 00
DESTIN 58 39 56 43 58 / 00 00 05 05 00
EVERGREEN 57 29 57 29 62 / 00 00 05 05 00
WAYNESBORO 57 27 57 28 63 / 00 00 05 00 00
CAMDEN 55 29 57 29 62 / 00 00 05 00 05
CRESTVIEW 61 29 59 29 64 / 00 00 05 05 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
WIND ADVISORY FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
FREEZE WATCH FROM 1 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
FL...FREEZE WATCH FROM 1 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA
ROSA...
RED FLAG WARNING FROM 11 AM MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
WIND ADVISORY FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA
ROSA...
MS...FREEZE WATCH FROM 1 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
RED FLAG WARNING FROM 11 AM MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
WIND ADVISORY FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
BAY...
SMALL CRAFT ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Mar 25, 6:17 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 617 AM CDT MON MAR 25 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 617 AM CDT MON MAR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TODAY...WINDS WILL RISE THIS MORNING...WITH FREQUENT GUSTS IN THE 25 TO 30 MPH RANGE. THESE STRONG...GUSTY WINDS ARE EXPECTED TO SETTLE CLOSE TO SUNSET. ALSO...THE STRONG...GUSTY WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY TO INCREASE THE WILDFIRE RISK TODAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-261200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 617 AM CDT MON MAR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG OFFSHORE WINDS ARE EXPECTED TO LAST THROUGH TONIGHT. SEAS AROUND 3 FEET NEAR SHORE...8 FEET WELL OFFSHORE ARE ALSO EXPECTED. THESE CONDITIONS WILL INCREASE THE RISK TO SMALL CRAFT OVER AREA COASTAL WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STRONG WINDS ARE EXPECTED TO LAST INTO TUESDAY MORNING...THEN SETTLE...ALONG WITH HIGH SEAS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:22 PM CDT | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 3 hr |
| Mar 25, 4:04 AM CDT | Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 10 hr |
| Mar 25, 4:04 AM CDT | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 14 hr |
| Mar 25, 6:32 AM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 12 hr |
Nearby
Freeze Warnings in Alabama, 2013Freeze Warnings in Mississippi, 2013Freeze Warnings in Florida, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.